# SDR CHQA200900140

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 18,115 hours, 14,229 cycles
- Engine: Allsn AE3007A
- Engine time: 19,512 hours, 16,919 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6094, CMH TO BOS.  UPON GEAR RETRACTION THE CREW RECEIVED A LG AIR/GND FAIL EICAS MESSAGE.  THIRTY SECONDS LATER RECEIVED A TAKEOFF FLAPS MESSAGE WITH NO OTHER MESSAGES.  THE GEAR RETRACTED NORMALLY, AND THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR AFT WOW PROX SWITCH DAMAGED.  THE FORWARD AND AFT WOW PROX SWITCHES WERE REPLACED AND THE AIR/GROUND SYSTEM THEN OPERATED NORMALLY.
